# SDR 08FDEA02858

- Difficulty date: July 14, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,522 hours, 17,092 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 3 Spoiler
- Component: Spoiler
- Component part number: A57771000004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION ON RT SPOILER NR 3 OUT OF SRM LIMIT.  REPAIR PERFORMED BY REPLACEMENT OF SPOILER NR 3 RT IAW AMM 27-61-51 PAGE 401.
